Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The $T$–algebra spectral sequence: Comparisons and applications

Justin Noel

Algebraic & Geometric Topology 14 (2014) 3395–3417
Bibliography
1 M Ando, M Hopkins, C Rezk, Multiplicative orientations of $\mathrm{KO}$–theory and of the spectrum of topological modular forms
2 C Berger, Combinatorial models for real configuration spaces and $E_n$–operads, from: "Operads: Proceedings of Renaissance Conferences" (editors J L Loday, J D Stasheff, A A Voronov), Contemp. Math. 202, Amer. Math. Soc. (1997) 37 MR1436916
3 A K Bousfield, Homotopy spectral sequences and obstructions, Israel J. Math. 66 (1989) 54 MR1017155
4 A K Bousfield, Cosimplicial resolutions and homotopy spectral sequences in model categories, Geom. Topol. 7 (2003) 1001 MR2026537
5 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972) MR0365573
6 A K Bousfield, D M Kan, Pairings and products in the homotopy spectral sequence, Trans. Amer. Math. Soc. 177 (1973) 319 MR0372860
7 A K Bousfield, D M Kan, A second quadrant homotopy spectral sequence, Trans. Amer. Math. Soc. 177 (1973) 305 MR0372859
8 R R Bruner, J P May, J E McClure, M Steinberger, $H_\infty $ ring spectra and their applications, Lecture Notes in Math. 1176, Springer (1986) MR836132
9 F R Cohen, T J Lada, J P May, The homology of iterated loop spaces, Lecture Notes in Math. 533, Springer (1976) MR0436146
10 J E French, A comparison of spectral sequences computing unstable homotopy groups of $p$–complete, nilpotent spaces, arXiv:0909.4597
11 J E French, Derived mapping spaces as models for localizations, PhD thesis, Mass. Inst. of Tech. (2010)
12 P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from: "Structured ring spectra" (editors A Baker, B Richter), London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151 MR2125040
13 P G Goerss, K Schemmerhorn, Model categories and simplicial methods, from: "Interactions between homotopy theory and algebra" (editors L L Avramov, J D Christensen, W G Dwyer, M A Mandell, B E Shipley), Contemp. Math. 436, Amer. Math. Soc. (2007) 3 MR2355769
14 V K A M Gugenheim, J P May, On the theory and applications of differential torsion products, Memoirs Amer. Math. Soc. 142, Amer. Math. Soc. (1974) MR0394720
15 N Johnson, J Noel, Lifting homotopy $T$–algebra maps to strict maps, Adv. Math. 264 (2014) 593 MR3250294
16 N J Kuhn, Mapping spaces and homology isomorphisms, Proc. Amer. Math. Soc. 134 (2006) 1237 MR2196061
17 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Math. 1213, Springer (1986) MR866482
18 J Lurie, Higher topos theory, Annals of Math. Studies 170, Princeton Univ. Press (2009) MR2522659
19 M A Mandell, $E_\infty$ algebras and $p$–adic homotopy theory, Topology 40 (2001) 43 MR1791268
20 J P May, A general algebraic approach to Steenrod operations, from: "The Steenrod Algebra and its Applications", Lecture Notes in Math. 168, Springer (1970) 153 MR0281196
21 J P May, $E_{\infty}$ ring spaces and $E_{\infty}$ ring spectra, Lecture Notes in Math. 577, Springer (1977) 268 MR0494077
22 H Miller, The Sullivan conjecture on maps from classifying spaces, Ann. of Math. 120 (1984) 39 MR750716
23 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. 81 (1965) 211 MR0174052
24 J W Milnor, J D Stasheff, Characteristic classes, Annals of Math. Studies 76, Princeton Univ. Press (1974) MR0440554
25 D G Quillen, Homotopical algebra, Lecture Notes in Math. 43, Springer (1967) MR0223432
26 D Quillen, On the (co)homology of commutative rings, from: "Applications of Categorical Algebra", Amer. Math. Soc. (1970) 65 MR0257068
27 L Schwartz, Unstable modules over the Steenrod algebra and Sullivan's fixed point set conjecture, Chicago Lectures in Math., University of Chicago Press (1994) MR1282727
28 S Schwede, The stable homotopy category has a unique model at the prime $2$, Adv. Math. 164 (2001) 24 MR1870511
29 J H Smith, Simplicial group models for $\Omega^n S^n X$, Israel J. Math. 66 (1989) 330 MR1017171